# SDR DALA1022319868

- Difficulty date: September 10, 2010
- Submitted: September 14, 2010
- Operation: Air carrier
- Aircraft: N777NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47787
- Aircraft time: 72,525 hours, 68,206 cycles
- Engine: Pwa JT8D17
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 237
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING M-CHECK FOUND CORROSION ON FLOOR SUPPORT AT BS 237 BL 0. REPAIRED IAW SRM 51-30-02, SRM 51-30-05, SRM 53-13-1 & SRM 51-30-01.
